Change search
ReferencesLink to record
Permanent link

Direct link
Remarkable identities related to the (quantum) elliptic Calogero-Sutherland model
KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
2006 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 47, no 2Article in journal (Refereed) Published
Abstract [en]

We present remarkable functional identities related to the elliptic Calogero-Sutherland (eCS) system. We derive them from a second quantization of the eCS model within a quantum field theory model of anyons on a circle and at finite temperature. The identities involve two eCS Hamiltonians with arbitrary and, in general, different particle numbers N and M, and a particular function of N+M variables arising as anyon correlation function of N particles and M antiparticles. In addition to identities obtained from anyons with the same statistics parameter lambda, we also obtain dual relations involving mixed correlation functions of anyons with two different statistics parameters lambda and 1/lambda. We also give alternative, elementary proofs of these identities by direct computations.

Place, publisher, year, edition, pages
2006. Vol. 47, no 2
Keyword [en]
polynomials, separation, anyons, jack
URN: urn:nbn:se:kth:diva-15465DOI: 10.1063/1.2167807ISI: 000235663600001ScopusID: 2-s2.0-33644631600OAI: diva2:333506
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Langmann, Edwin
By organisation
Mathematical Physics
In the same journal
Journal of Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link